# SDR MALA954731

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2692P
- Make and model: Swrngn SA227AC
- Aircraft serial: AC658B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 3253 - ON CLIMB-OUT FROM GFK, THE NOSE GEAR INTRANSIT LIGHT ILLUMINATED AFTER THE GEAR WAS SELECTED UP.  THE CREW CYCLED THE GEAR AND THE PROBLEM RECURRED.  ON THE THIRD ATTEMPT, THE GREEN LIGHT ILLUMINATED AFTER THE INTRANSIT LIGHT EXTINGUISHED.  ON APPROACH TO MSP, NORMAL INDICATIONS WERE RECEIVED UPON GEAR EXTENSION.  MAINTENANCE ADJUSTED THE RIGHT NOSE GEAR UPLIMIT SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (M)
